Depending on the dose that you are taking, I would say that your friday and saturday dose where to close together. You need to stick to a set time of day to take the meds. When ever I have bad side effects to a med I take a day or two break and then restart the med to see if the side effect comes back. One thing that I have learned is that if you read the side effects you can make yourself have them.
Thanks. I think it was the doses being too close together. I also think you might be right about reading side effects too - I tend to imagine things, although this reaction was quite real.
I have taken celexa for eight years and it has been a life saver! I take if for depression and have felt great for years now. I would give it a little longer to see if it helps you out. I never had any side effects from it, and from what i have heard, it is one of the meds that has less side effects than others. Good luck, maybe it was an anxiety attack from worrying about side effects? I don't know, but that is something I would do.
Yeah I think you may have just thought you were having side effects and threw yourself into a bad panic attack. How long did it last? If it was the meds the bad feeling would last for a while and if it was just a panic attack the real bad feelings will subside rather quickly and you will still feel a little strange after. copy and paste this link it tells you all the side effects of panic and anxiety. Good luck!!
Wow, thanks for all the answers so quickly. It's nice to know that someone else is having luck with celexa. I think I just need to give it a few days and then try again (and make sure I take them 24 hours apart!). From looking at the symptoms on the anxiety centre website, I think I may have had a reaction to taking pills too close together and then thrown myself into a panic attack (by far the worst I've ever had). Scary how many physical symptoms anxiety can have!! Anyhow, although I started out not wanting to take pills, I think I'll give them another shot, hoping I can get back to the way I was before this all came on a couple years ago. It's frustrating to say the least....Thanks for all your help!
I know what you mean, I didn't want to be "stuck" on pills either to feel normal. There should be no shame in needing medication. Some people need it to feel good and there is nothing wrong with it. It took me about three years of convincing before I finally agreed to try something. I'm so glad I did. Good luck!
I have been taking Celexa for about 5 weeks. I was experancing insomnia. Went to the Dr. who ran a battery of tests and said I was suffering from Depression because all other tests came back fine. I am only taking 10 miligrams. I tried twice to move up to 20 miligrams but both times I had horrible side effects. So bad in fact, that I was afraid to try it again but my dr. suggested that I only take 1/2 a dose. The first week of taking 10 mil. I had strange side effects. I had muscle twitching, jerking, hot flashes, night sweats and my mood was erractic. I would be happy one day an down the next. After the second week I noticed some improvment. My sleep still isn't great but I do sleep some now. My appetite came back and most of the side effects have disappered. I am still debating on when to move up to 20. My dr. said as long as I was getting benefit from 10 not to worry about it. I would urge you to try it again. You may just need to lower your dosage. if that doesn't work you may need to ask for another SSRI.
Has anyone had weight gain on Celexa?
Thanks for all your help. I've still not been taking my celexa (haven't been back to the doctor) but I've been testing out how I feel when I cut out all coffee and alcohol. I really have noticed a positive difference. Today I had a coffee for the first time in a week and a half and could feel some of the "anxiety sensations" coming back. Nice to know though that I can control it on my own to a degree (my problems just started a couple years ago - anxiety, no depression) as I've been a little frustrated with this! I'm sure we all are! Thanks again.
I definitely wouldn't change the dosage of your medication without consulting your doctor! Especially since you have a baby, I would go see your doctor again as you want to be feeling your best for looking after her and just spending time with her and enjoying her - they grow up fast! Maybe that particular medication isn't best for you or maybe it is a dosage issue. I'd check with your doctor.
I've been taking Celexa for about 2 months now. When I first took it ..for the first few days within' 10 minutes of taking it..my vision was off. It was like I couldn't focus on things. I guess you could say blurry. It was really weird..like I could see...but detail was hard to concentrate on. I started to feel anxiety so I upped it. The side effects were muscle twitching...and that seemed it. Now I've been on the 20m for a couple of weeks now and my vision seems to be getting worse as the days go on. I feel like I can't focus..vision wise. I'll be looking at my baby, but don't feel like I'm taking it all in. Looking distance is blurry. I feel almost dizzy because I can't focus properly. I'm staying in today because I don't feel stable enough to take my daughter for a walk. I don't know what to do. Maybe I should lower my dose and see if it goes away...or maybe I should try another SSRI.
1) Has anyone had this vision thing?
2) How do you ween off an SSRI to another one?? Maybe lowering it to half my dose won't be that bad of a withdrawl 'cause I've only been on the higher does for 2weeks.
I'm worried ALL the time 'cause of this. If this would be solved..I'm sure I'd be ok. I started taking Celexa 'cause I was getting depersonalization feeling... the feeling like you aren't all there but you're doing stuff....that seems to be gone now..but now I have this other. Ok, I'll stop talking now :)